Advanced search
Start date
Betweenand

Ademir Pastor Ferreira

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Matemática from Universidade Estadual de Maringá (2003) and ph.d. at Mathematics from Universidade Estadual de Campinas (2007). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: problemas hiperbólicos, método de galerkin, soluções fortes, periodic standing waves and nonlinear stability. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications9
Citations24
Cit./Article2.7
Data from Web of Science

CUNHA, ALYSSON; PASTOR, ADEMIR. The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in low regularity Sobolev spaces. Journal of Differential Equations, v. 261, n. 3, p. 2041-2067, . Web of Science Citations: 4. (13/08050-7)

NATALI, FABIO; PASTOR, ADEMIR; CRISTOFANI, FABRICIO. Orbital stability of periodic traveling-wave solutions for the log-KdV equation. Journal of Differential Equations, v. 263, n. 5, p. 2630-2660, . Web of Science Citations: 3. (13/08050-7)

ALMEIDA, GISELE DETOMAZI; CRISTOFANI, FABRICIO; NATALI, FABIO. On the stability of periodic traveling waves for the modified Kawahara equation. APPLICABLE ANALYSIS, . Web of Science Citations: 1. (17/20760-0)

DE ANDRADE, THIAGO PINGUELLO; PASTOR, ADEMIR. Orbital stability of periodic traveling-wave solutions for the regularized Schamel equation. PHYSICA D-NONLINEAR PHENOMENA, v. 317, p. 43-58, . Web of Science Citations: 5. (13/08050-7)

CUNHA, ALYSSON; PASTOR, ADEMIR. The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in weighted Sobolev spaces. Journal of Mathematical Analysis and Applications, v. 417, n. 2, p. 660-693, . Web of Science Citations: 7. (13/08050-7)

CRISTOFANI, FABRICIO; PASTOR, ADEMIR. NONLINEAR STABILITY OF PERIODIC-WAVE SOLUTIONS FOR SYSTEMS OF DISPERSIVE EQUATIONS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, n. 10, p. 5015-5032, . Web of Science Citations: 0. (17/20760-0)

CRISTOFANI, FABRICIO; NATALI, FABIO; PASTOR, ADEMIR. PERIODIC TRAVELING-WAVE SOLUTIONS FOR REGULARIZED DISPERSIVE EQUATIONS: SUFFICIENT CONDITIONS FOR ORBITAL STABILITY WITH APPLICATIONS. COMMUNICATIONS IN MATHEMATICAL SCIENCES, v. 18, n. 3, p. 613-634, . Web of Science Citations: 1. (17/20760-0)

ESFAHANI, AMIN; PASTOR, ADEMIR. Well-posedness and orbital stability of traveling waves for the Schrodinger-improved Boussinesq system. Nonlinear Analysis: Real World Applications, v. 22, p. 206-218, . Web of Science Citations: 0. (13/08050-7)

PASTOR, ADEMIR. NONLINEAR AND SPECTRAL STABILITY OF PERIODIC TRAVELING WAVE SOLUTIONS FOR A NONLINEAR SCHRODINGER SYSTEM. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 23, n. 1-2, p. 125-154, . Web of Science Citations: 3.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FERREIRA, Ademir Pastor. Existencia e estabilidade de solitons opticos periodicos para um sistema de equações do tipo Schrodinger. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (03/14011-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: